# SDR YENA2024011100031

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 1,953 hours, 350 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) 'ENG 1 IGN B FAULT. AFTER NUMBER 1 ENGINE START; REMOVED AND REPLACED ENG #1 IGN B PLUG IAW AMM 74-21-01. OPS CHECK GOOD. THIS CLEAR MDDR 535016. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.' ( IGNITION SYSTEMS B) SYSTEM B ).
